# SDR ERAA9576

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135EH
- Make and model: Bolkms BO105S
- Aircraft serial: S675
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Adapter
- Part number: A6898784
- Condition: Plating Flaking
- Location: Spline Adapter
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW ADAPTER THAT HAS DAMAGED INTERNAL SPLINES, FLAKING SILVER PLATING.
